# SDR SWAA110506

- Difficulty date: January 20, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 11,421 hours, 6,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT AFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
